Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 1, Pages 75-92
http://dx.doi.org/10.1155/S1048953301000077

Two-step procedures in Palm theory

Tilburg University, Dept. of Econometrics, PO Box 90153, LE Tilburg NL-5000, The Netherlands

Received 1 July 1998; Revised 1 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gert Nieuwenhuis, “Two-step procedures in Palm theory,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 1, pp. 75-92, 2001. doi:10.1155/S1048953301000077